# SDR SWIA201126900

- Difficulty date: July 20, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 23,970 hours, 20,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN.  (SERVICE)  ADJUSTED PAX DOOR COUNTERBALANCE CABLES.
